MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1110
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during implant procedure that the set screw of the pacemaker could not be tightened.The pacemaker was successfully exchanged.The patient was stable and asymptomatic.
 
Additional Manufacturer Narrative
The reported complaint of loose or intermittent connection was not confirmed.Analysis found the user of the torque wrench made multiple incorrect insertions through the septum and into the setscrew inset.The incorrect wrench insertions punched-out numerous pieces of the septum that filled the setscrew inset and caused the torque wrench to slip around and cause stripping to the inset walls.No device anomalies were found.The problem was caused by the user¿s incorrect use of the torque wrench.Device is electrically normal above eri.

Brand Name
ACCENT SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15158027
Report Number2017865-2022-16744
Device Sequence Number17445086
Product Code NVZ
UDI-Device Identifier05414734502740
UDI-Public05414734502740
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberPM1110
Device Catalogue NumberPM1110
Device Lot NumberS000083700
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown